Path-Connectivity of Two-Interval MSF Wavelets

Singh, Divya

  • Received : 2010.07.07
  • Accepted : 2011.03.07
  • Published : 2011.09.23


In this paper, we obtain that the space $\mathcal{W}_2$ of minimally supported frequency wavelets, the supports of whose Fourier transforms consist of two intervals, is path-connected.


Wavelet set;MSF wavelet;Multiresolution analysis


  1. X. Dai and D. R. Larson, Wandering vectors for unitary systems and orthogonal wavelets, Mem. Amer. Math. Soc., 134(1998), no. 640, MR 98m: 47067.
  2. X. Fang and X. Wang, Construction of minimally-supported-frequency wavelets, J. Fourier Anal. Appl., 2(1996), 315-327.
  3. Y. Ha, H. Kang, J. Lee and J. K. Seo, Unimodular wavelets for $L^{2}$ and the Hardy space $H^{2}$, Michigan Math. J., 41(1994), 345-361.
  4. E. Hernandez and G. Weiss, A First Course on Wavelets, CRC Press, 1996.
  5. Z. Li, X. Dai, Y. Diao and W. Huang, The Path-connectivity of MRA wavelets in $L^{2}(R^{d})$, Illinois J. Math., to appear.
  6. Z. Li, X. Dai, Y. Diao and J. Xin, Multipliers, phases and connectivity of MRA wavelets in $L^{2}(R^{2})$, J. Fourier Anal. Appl., 16(2010), 155-176.
  7. S. G. Mallat, Multiresolution approximations and wavelet orthonormal bases of $L^2(R)$, Trans. Amer. Math. Soc., 315(1989), 69-87.
  8. D. Speegle, The s-elementary wavelets are path-connected, Proc. Amer. Math. Soc., 127(1999), 223-233.
  9. TheWutam Consortium, Basic properties of wavelets, J. Fourier Anal. Appl., 4(1998), 575-594.